# SDR 20000807SH016

- Difficulty date: July 13, 2000
- Submitted: August 7, 2000
- Operation: General aviation
- Aircraft: N627AL
- Make and model: Bell 407
- Aircraft serial: 53284
- Aircraft time: 2,528 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Bushing
- Condition: Corroded
- Location: Swashplate
- Component: Link Assy
- Component part number: 406010426101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPAIR FOR WORN BUSHINGS AND SPACERS, EXCESSIVE CORROSION AROUND AND UNDER BUSHINGS, PN 206-010-338-3.
